# SDR LR7A06027

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5212, FOUND AFT CARGO DOOR LT LWR SIDE BEAM CRACKED AT FS 1041, LBL 60, WL 268.  REPAIRED BEAM IAW LAC MEA 382-52-06-018.
